2017
Том 69
№ 9

All Issues

Polynomial inequalities in quasidisks on weighted Bergman space

Abdullayev G. A., Abdullayev F. G., Tunç E.


Abstract

We continue studying on the Nikol’skii and Bernstein –Walsh type estimations for complex algebraic polynomials in the bounded and unbounded quasidisks on the weighted Bergman space.

Citation Example: Abdullayev G. A., Abdullayev F. G., Tunç E. Polynomial inequalities in quasidisks on weighted Bergman space // Ukr. Mat. Zh. - 2017. - 69, № 5. - pp. 582-598.